# SDR IPXA2023092294226

- Difficulty date: August 31, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 90,223 hours, 19,617 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0502508
- Condition: Corroded
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CR/H WING O/B FLAP I/B HINGE #4 LUG BORE HAS CORROSION.REPLACED CORRODED HINGE-BRACKET AT THE R/H WING O/B FLAP I/B HINGE IAW AMM 57-53-01-400-801. (MINOR)
